- -

Intrinsic characterizations of C-realcompact spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Intrinsic characterizations of C-realcompact spaces

Show full item record

Acharyya, SK.; Bharati, R.; Deb Ray, A. (2021). Intrinsic characterizations of C-realcompact spaces. Applied General Topology. 22(2):295-302. https://doi.org/10.4995/agt.2021.13696

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/174080

Files in this item

Item Metadata

Title: Intrinsic characterizations of C-realcompact spaces
Author: Acharyya, Sudip Kumar Bharati, Rakesh Deb Ray, Atasi
Issued date:
Abstract:
[EN] c-realcompact spaces are introduced by Karamzadeh and Keshtkar in Quaest. Math. 41, no. 8 (2018), 1135-1167. We offer a characterization of these spaces X via c-stable family of closed sets in X by showing that  X is ...[+]
Subjects: C-realcompact spaces , Banaschewski compactification , C-stable family of closed sets , Ideals of closed sets , Initially θ-compact spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2021.13696
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2021.13696
Thanks:
University Grand Commission, New Delhi, research fellowship (F. No. 16-9 (June 2018)/2019 (NET/CSIR))
Type: Artículo

References

S. K. Acharyya and S. K. Ghosh, A note on functions in C(X) with support lying on an ideal of closed subsets of X, Topology Proc. 40 (2012), 297-301.

S. K. Acharyya and S. K. Ghosh, Functions in C(X) with support lying on a class of subsets of X, Topology Proc. 35 (2010), 127-148.

S. K. Acharyya, R. Bharati and A. Deb Ray, Rings and subrings of continuous functions with countable range, Queast. Math., to appear. https://doi.org/10.2989/16073606.2020.1752322 [+]
S. K. Acharyya and S. K. Ghosh, A note on functions in C(X) with support lying on an ideal of closed subsets of X, Topology Proc. 40 (2012), 297-301.

S. K. Acharyya and S. K. Ghosh, Functions in C(X) with support lying on a class of subsets of X, Topology Proc. 35 (2010), 127-148.

S. K. Acharyya, R. Bharati and A. Deb Ray, Rings and subrings of continuous functions with countable range, Queast. Math., to appear. https://doi.org/10.2989/16073606.2020.1752322

F. Azarpanah, O. A. S. Karamzadeh, Z. Keshtkar and A. R. Olfati, On maximal ideals of $C_c(X)$ and the uniformity of its localizations, Rocky Mountain J. Math. 48, no. 2 (2018), 345-384. https://doi.org/10.1216/RMJ-2018-48-2-345

P. Bhattacherjee, M. L. Knox and W. W. Mcgovern, The classical ring of quotients of $C_c(X)$, Appl. Gen. Topol. 15, no. 2 (2014), 147-154. https://doi.org/10.4995/agt.2014.3181

L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand Reinhold co., New York, 1960. https://doi.org/10.1007/978-1-4615-7819-2

M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, On the functionally countable subalgebras of C(X), Rend. Sem. Mat. Univ. Padova. 129 (2013), 47-69. https://doi.org/10.4171/RSMUP/129-4

O. A. S. Karamzadeh and Z. Keshtkar, On c-realcompact spaces, Queast. Math. 41, no. 8 (2018), 1135-1167. https://doi.org/10.2989/16073606.2018.1441919

M. Mandelkar, Supports of continuous functions, Trans. Amer. Math. Soc. 156 (1971), 73-83. https://doi.org/10.1090/S0002-9947-1971-0275367-4

R. M. Stephenson Jr, Initially k-compact and related spaces, in: Handbook of Set-Theoretic Topology, ed. Kenneth Kunen and Jerry E. Vaughan. Amsterdam, North-Holland, (1984) 603-632. https://doi.org/10.1016/B978-0-444-86580-9.50016-1

A. Veisi, $e_c$-filters and $e_c$-ideals in the functionally countable subalgebra of $C^*(X)$, Appl. Gen. Topol. 20, no. 2 (2019), 395-405. https://doi.org/10.4995/agt.2019.11524

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record